# SDR WX0A1900010031697

- Difficulty date: November 28, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 34,039 hours, 24,574 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0013: 1711-57 ON L/H WING, CORROSION SUSPECTED UNDER TRAILING EDGE SEAL PLATE AT INBORD HINGE SPOILER #2. / L/H WING, TRAILING EDGE OVERHANG SKIN PANEL #2 AT INBD HINGE OF SPOILER #2 (BTW RIBS 9-11) UPPER AND LOWER SURFACE PERMANENTLY REPAIRED PER AIRBUS DOSSIER #80990965, TD/80990965/089/2022#A, REPAIR INSTRUCTIONS R57258483 ISSUE C, R57258616 ISSUE L, R57258943 ISSUE E, R57258944 ISSUE E AND ALLEGIANT AIR ERO R5721-0136 REV. 00. REPAIR MAJOR WITH 6 MONTHS LIFE LIMITATION PER AIRBUS RDAF 80990965/046/2022#A. SEE AWS FOR REPAIR STEPS AND ACCESS DETAILS, SEE NRC 4002030-5000-0053 FOR ZERO STRESS JACKING PROCEDURE. REFER TO DOSSIER #80990965 FOR MORE DETAILS. AFTER COMPLETION OF WORK M205, M313 AND M360 HAVE BEEN SENT TO CUSTOMER ON 01/06/2022. SEE RDAF FOR FLIGHT PREPARATION PERFORMANCE.  M313 #99000451"
